# SDR AALA2018112979004

- Difficulty date: November 24, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 65,110 hours, 29,194 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HM01
- Part serial: 224600169
- Condition: Odor
- Location: Cabin
- Part time: 370 hours, 219 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES THROUGH OUT CABIN,  DIRTY SOCK,  MELTED WAX ODOR CONTINUED UNTIL TOUCHDOWN. ACCOMPLISHED J/C 26L00021001, 26L00021002,& 26L0004, FOUND SOURCE OF ODOR. AC DIVERTED INTO IAD ON ACCOUNT OF ODOR REPORTED IN CABIN. CREW DECLARED EMERGENCY AND FLIGHT LANDED WITHOUT INCIDENT. ARFF MET FLIGHT AND C TAXIED TO GATE ON IT'S OWN POWER. REPLACED EXTRACT FAN 18HQ PER AMM 21-26-51. OPERATIONS CHECK GOOD.
